# SDR 0080

- Difficulty date: January 31, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 6545800
- Part serial: NSN
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AT BSTA 320 BETWEEN STRINGER 21R AND 22R.  LIGHTING STRIKE REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 19.
